# SDR IPXA2016060304189

- Difficulty date: May 19, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB283311
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, PREVIOUSLY INSTALLED REPAIR AT RT WING L/E STRINGER FOUND CRACKED AT BS XOS.906.  R & R REPAIR DOUBLER IN RT WING L/E SRM 57-40-03, REPAIR 1, FIG 201.
